Late (>1yr) cutaneous adverse events to PD-1 Keytruda

Posted By
Spl25
11/7/2017 7:39pm
View other posts by
Activity
Replies: 6

Has anyone had really late onset of rash/blistering etc.? Any idea why now or what this means as far as treatment goes?

After three Keytruda treatments I  had a severe rash on legs and arms which was cleared up with prednisone.  About six weeks later vitiligo started on legs and arms also.  Treatment was stopped and the last three scans have been stable.  I had nivo/Yervoy previously and had two reactions.  I respond well to immunotherapy but it "overstimulates" my immune system.  It seems the vitiligo issue is a good sign that the Keytruda continues to work - let's hope.  Hope your rash clears up and can continue with treatment,

I have also read (and I believe bubbles has some solid data on her blog) about rashes and vitiligo being positively prognostic for responding to immunotherapy. I recently completed only my second dose of Keytruda and had a brief rash the first time (which might have been due to the additional treatment with PV-10), and no skin symptoms the second time around (about 7 days ago now). I have had some flu like symptoms and fatigue (both fairly mild) which resolved within days of the treatment, but again I am new to the treatment. So, are you experiencing this after one year of treatment or one year after finishing treatment?

 

Tex

After one year of receiving treatment, which strikes me as odd because I usually see stories of early onset cutaneous AE, not after a full year.

We have learned that late response....esp "late" side effects are actually fairly common with immunotherapy.

Here is a post and report from experts in 2015 (check out the top section of points with an asterisk): 

 http://chaoticallypreciselifeloveandmelanoma.blogspot.com/2015/09/side-effects-and-how-to-manage-them-in.html

Celeste

Thanks Celeste — you’re a wizard!

I have been NED 16 months and off treatment (Keytruda) for one year now. about a month ago i had joint pain increase and Pancreatitis  flare up. Those i had during treatment. a wierd rash as well was new groin area and under left arm. Maybe my immune system is permanantly rigged this way? Not complaining though.
Best, Paul